# SDR TRBA2011005

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,536 hours, 37,591 cycles
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (BOTTOM STEP LIGHT ) ON CABIN DOOR, INOP.  REPOSITIONED MAIN DOOR EMERG LIGHT BULB AND OPT CK GOOD IAW W/C EX-33-50-00 OPT-001.
